Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 213, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 24, 2006, 5:51 PM CDT for Anoka County, Hennepin County, Minnesota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 5:51 PM CDT (22:51 UTC)
- Expired
- Aug 24, 2006, 6:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Anoka County, MN, Hennepin County, MN
The radar
The Minneapolis radar (KMPX), 35 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:21 PM CDT | HAIL 1 | Ramsey, MN | ONE INCH TREE BRANCHES DOWN. SOME MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 3:17 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 242251
SVRMPX
MNC003-053-242345-
/O.NEW.KMPX.SV.W.0213.060824T2251Z-060824T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 PM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 645 PM CDT
* AT 549 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
LOCATED 14 MILES WEST OF MAPLE GROVE...OR ABOUT 27 MILES NORTHWEST
OF MINNEAPOLIS...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAPLE GROVE...
EXCELSIOR...
EAST BETHEL...
PLYMOUTH...
COON RAPIDS...
BROOKLYN PARK...
MINNETONKA...
THE LAKE MINNETONKA AREA...
BLAINE...
ST LOUIS PARK...
MINNEAPOLIS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST
CENTRAL MINNESOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWEST MINNESOTA.
LAT...LON 4510 9373 4492 9375 4487 9329 4513 9324
4519 9306 4541 9309 4541 9348 4525 9351
$$1 follow-up statement
000
WWUS53 KMPX 242342
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT THU AUG 24 2006
MNC003-053-242351-
/O.EXP.KMPX.SV.W.0213.000000T0000Z-060824T2345Z/
ANOKA MN-HENNEPIN MN-
641 PM CDT THU AUG 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR HENNEPIN AND ANOKA COUNTIES
EXPIRES AT 645 PM CDT...
SEVERE STORMS WERE ABOUT TO MOVE OUT OF THE COUNTY. HOWEVER...ADDITIONAL
STRONG THUNDERSTORMS MOVING THROUGH HENNEPIN AND ANOKA COUNITES ARE
POSSIBLE WITH HAIL UP TO ONE HALF INCH AND WINDS UP TO 50 MPH AND
TORRENTIAL RAIN...REMAIN ALERT FOR POSSIBLE ADDITIONAL WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST
CENTRAL MINNESOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWEST MINNESOTA.
LAT...LON 4510 9373 4492 9375 4487 9329 4513 9324
4519 9306 4541 9309 4541 9348 4525 9351
$$
AZ/DEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:48 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 24, 3:48 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT THU AUG 24 2006
.DISCUSSION...TONIGHT THROUGH SUNDAY
DEEP SURFACE IN CENTRAL SOUTH DAKOTA ATTM WITH PRESSURE NEAR 1000
MB. VERY MOIST...UNSTABLE AIR PUSHING INTO THE MPX CWA IN ADVANCE
OF THIS SYSTEM WITH THE LATEST SPC HRLY MESOSCALE ANALYSIS FOR
20Z SHOWING A REMARKABLE 0.40 0-3 KM VGP TO THE SOUTH AND WEST OF
THE MINNESOTA RIVER VALLEY WITH 0.50 NOSING INTO SOUTH-CENTRAL MN.
THE 0-1 KM BULK SHEAR HAS BEEN PICKING UP TO AROUND 15 TO 25 KNOTS
TOO WHILE THE 0-6 KM BULK SHEAR IS ABOVE 50 KNOTS OVER MUCH OF
THE CWA. REMARKABLY STRONG NSE FOR AUGUST
WEVE BEEN WORKING WITH EXTREMELY LARGE HAIL PRODUCERS ALL DAY
WITH INITIAL ACTIVITY QUITE ELEVATED. HOWEVER...LOWERING LCL AND
LFC FIGURES SUGGEST STORMS WILL BECOME MORE SURFACE ROOTED WITH
INCREASING TORNADO POTENTIAL.
PWAT VALUES PICK UP TO FROM 1.5 TO 2 INCHES AS THE LOW MOVES
EASTWARD ACROSS FAR SOUTHERN MN. WHILE MOISTURE TRANSPORT COULD BE
A GOOD DEAL BETTER FOR A FLOOD EVENT...WE DID ISSUE A FLASH FLOOD WATCH
FOR OUR EASTERN MN COUNTIES AND OUR WEST WISCONSIN COUNTIES.
SYSTEM MAKES ITS WAY EAST OF THE AREA ON FRIDAY AND WE DRY OUT.
LONGER TERM...SUNDAY NIGHT THROUGH THURSDAY
DISCUSSION NOT AVAILABLE THIS ISSUANCE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR ANOKA-BENTON-CARVER-CHISAGO-DAKOTA-GOODHUE-
HENNEPIN-ISANTI-KANABEC-MILLE LACS-MORRISON-RAMSEY-RICE-
SCOTT-SHERBURNE-STEARNS-TODD-WASHINGTON-WRIGHT COUNTY(IES).
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
POLK-RUSK-ST. CROIX COUNTY(IES).
&&Hazardous weather outlook, Aug 24, 5:34 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 AM CDT THU AUG 24 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 251045- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 534 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS MODERATE RISK OF SEVERE WEATHER ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA AND FAR WEST CENTRAL WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE REST OF THE OUTLOOK AREA. SEVERAL WEATHER FEATURES WILL BRING POTENTIAL FOR SIGNIFICANT SEVERE WEATHER DEVELOPMENT TODAY AND TONIGHT. THE FIRST FOCUS FOR THUNDERSTORMS WILL BE A NEARLY STATIONARY WARM FRONTAL BOUNDARY POSITIONED ACROSS FAR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH THE AFTERNOON. THE ATMOSPHERE TO THE NORTH OF THIS BOUNDARY WILL BECOME UNSTABLE AS TEMPERATURES WARM UP AND MOISTURE INCREASES. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS BOUNDARY. STRONG VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL ALLOW THESE STORMS TO POTENTIALLY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. THE GREATEST RISK FOR TORNADOES WILL BE ALONG AND JUST NORTH OF THE FRONT...OR SOUTHWEST OF AN ALEXANDRIA TO ST. CLOUD MINNESOTA TO NEW RICHMOND TO MENOMONIE WISCONSIN LINE. THE FRONT WILL BEGIN TO MOVE NORTH AND EAST TOWARDS SOUTH CENTRAL MINNESOTA AND FAR WEST CENTRAL WISCONSIN THIS EVENING. STORMS THAT DEVELOP ALONG THIS FRONT WILL LIKELY EXPAND INTO A LARGE THUNDERSTORM COMPLEX LATE THIS EVENING BRINGING HEAVY RAIN WITH IT. A SECOND AREA OF THUNDERSTORMS WILL BE ASSOCIATED WITH A SURFACE LOW PRESSURE SYSTEM AND COLD FRONT MOVING EAST OUT OF SOUTH DAKOTA. THUNDERSTORM ACTIVITY WILL LIKELY BE CONFINED TO THE IMMEDIATE LOCATION OF THE COLD FRONT WHICH WILL ENTER SOUTHWEST MINNESOTA THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY DEVELOP WELL AHEAD OF THE FRONT ACROSS EXTREME SOUTHERN MINNESOTA AND SOUTH OF THE NEARLY STATIONARY WARM FRONT. ALL OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. THIS ACTIVITY WILL MOVE EASTWARD LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE EARLY AFTERNOON HOURS FRIDAY IN WEST CENTRAL WISCONSIN...BUT THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. MDB
In the hours before
Local storm report, Aug 24, 5:09 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FUNNEL CLOUD COURTLAND 44.27N 94.34W
08/24/2006 NICOLLET MN BROADCAST MEDIA
&&
AZLocal storm report, Aug 24, 5:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL ST JOSEPH 45.57N 94.32W
08/24/2006 E1.75 INCH STEARNS MN TRAINED SPOTTER
&&
AZLocal storm report, Aug 24, 5:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 1 E ROBERTS 44.99N 92.53W
08/24/2006 M1.75 INCH ST. CROIX WI TRAINED SPOTTER
&&
BVSLocal storm report, Aug 24, 5:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 2 S NICOLLET 44.25N 94.19W
08/24/2006 NICOLLET MN TRAINED SPOTTER
NUMEROUS REPORTS FROM SPOTTERS AND CHASERS.
&&
BVSLocal storm report, Aug 24, 5:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
539 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL CLEAR LAKE 45.45N 94.00W
08/24/2006 E0.75 INCH SHERBURNE MN TRAINED SPOTTER
&&
AZLocal storm report, Aug 24, 5:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TORNADO 1 E NICOLLET 44.28N 94.17W
08/24/2006 NICOLLET MN TRAINED SPOTTER
NWS VOLUNTEER REPORTED STOVE TYPE TORNADO WITH MULTIPLE
VORTICIES.
&&
AZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:57 AM CDT | Severe Thunderstorm Warning | MPX | McLeod | 33 min |
| Aug 24, 8:06 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Sibley | 39 min |
| Aug 24, 8:27 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 48 min |
| Aug 24, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | McLeod | 31 min |
| Aug 24, 8:42 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 48 min |
| Aug 24, 8:48 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 42 min |
| Aug 24, 8:55 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 20 min |
| Aug 24, 9:04 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 26 min |
| Aug 24, 9:13 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 62 min |
| Aug 24, 9:19 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 41 min |
| Aug 24, 9:28 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 47 min |
| Aug 24, 9:46 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 59 min |
| Aug 24, 9:53 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 22 min |
| Aug 24, 9:59 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 61 min |
| Aug 24, 10:11 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 49 min |
| Aug 24, 10:37 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 53 min |
| Aug 24, 10:59 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 46 min |
| Aug 24, 11:12 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 31 min |
| Aug 24, 11:22 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 53 min |
| Aug 24, 11:37 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 38 min |
| Aug 24, 11:40 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 54 min |
| Aug 24, 11:55 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 65 min |
| Aug 24, 12:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 41 min |
| Aug 24, 12:41 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 49 min |
| Aug 24, 12:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 57 min |
| Aug 24, 12:57 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 33 min |
| Aug 24, 1:39 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 66 min |
| Aug 24, 1:55 PM CDT | Flash Flood Watch | MPX | Anoka, Benton, Carver, Chisago, Dakota, Goodhue and 13 more | 14 hr |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 21 min |
| Aug 24, 2:53 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 37 min |
| Aug 24, 3:03 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 27 min |
| Aug 24, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 23 min |
| Aug 24, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 28 min |
| Aug 24, 3:22 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 38 min |
| Aug 24, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 34 min |
| Aug 24, 3:28 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| Aug 24, 3:46 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 59 min |
| Aug 24, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 64 min |
| Aug 24, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 63 min |
| Aug 24, 5:09 PM CDT | Tornado Warning | MPX | Nicollet | 66 min |
| Aug 24, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Aug 24, 5:14 PM CDT | Tornado Warning | MPX | Blue Earth, Brown | 16 min |
| Aug 24, 5:39 PM CDT | Tornado Warning | MPX | Le Sueur | 66 min |
| Aug 24, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 49 min |
| Aug 24, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 57 min |
| Aug 24, 6:22 PM CDT | Tornado Warning | MPX | Rice | 53 min |
| Aug 24, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 45 min |
| Aug 24, 6:53 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 52 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.